# SDR GLBA96111

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800419
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - LEFT MLG SLOW TO INDICATE DOWN AND LOCKED.  REMOVED AND REPLACED LEFT MLG ACTUATOR.  OPS CHECKS GOOD.  (X)
